Need assistance; symptoms confirmed; tests negative; side effects many
I am a 63 year old relatively intelligent woman who has recently been diagnosed (within 1 year) with the following: 4 thyroid growths (scanned & biopsied) surgeon says remove R 1/2 of Thyroid (am waiting 3rd month for 2nd opinion from Endocrin.); Myasthenia Gravis (hopefully, only Ocular) by Opthamolic Surgeon & Neurologist, although blood work and brain scan came back negative; and Fibromyalgia! My neuro. would have probably made a great Vet,......no wait.....I wouldn't take my dog to him for an ear cleaning! Non-communicative, insensitive, asked no questions or history or meds currently on, but prescribed Mestonin, despite my side effects (I am taking 80 mg. Propanolol 3x a day!) along with a litany of other meds. Problem:
My Primary Care is trying to locate a Neuro-Ocular Specialist or a Neuro. who specializes in M.G. I have had my pulse rate drop to as low as 50, but thanks to my friendly neighborhood pharmacist, she pin-pointed the problem as my propanolol working overtime (new distributor) and I have cut down to 1/2. Now have racing pulse again and the headaches I was plagued with are back! I have so many things going on all of a sudden I am totally overwhelmed and have little, if any information being provided to me by my physicians. (I know, the state of our country's medical care!) It does not, however, help me in knowing what to do. I arise at 4:00 AM to care for my new infant grandson because he has Neutropenia and is "the boy in the bubble." I am exhausted, my eyes are drooping and my vision compromised. I don't know if I'm exhausted muscle-wise because I'm hointing this giant 9 month old (32" long) giant of a baby around or my muscles are also involved. My (the) Neuro. said he had done all he could for me and I should find a Neuro-Optho. or Neuro-Muscular doc. Do you have any idea how rare they are here in the Arizona area; not to mention not being on my insurance plan. I have been reading volumes about M.G. and "Thyroid", heat (in AZ?), stress and physical exercise can exaserbate!! Well, ah, hello..........got 'em all! I don't know what to treat first? The Fibrimyalgia use to be some sort of "dumping ground for hypochondriacs & their symptoms" in the "old days", until I began having these incredible flu-like symptoms almost every day! If I HAD the flu, I wouldn't be able to tell unless I was vomiting & had a fever. I have so many misc symptoms I feel like the hypochondriac!! I hate this. I just want to get the diagnoses, what's the PROPER TREATMENT (taking all meds & other diagnoses into consideration) and MOVE ON WITH MY LIFE. I'll deal, I'll deal....just point me in a direction that makes sense.
The fact that I am now writing to a Physician on the internet for some direction surely must indicate my level of desperation and frustration. I don't need hand-holding, just answers that make sense and that are taking into consideration the whole picture! I don't think that is asking too much. But the fact that I am writing to you and getting side-effect input from my pharmacist is a pretty good indication that something is wrong - no? Although, I must say my pharmacist is a wonderful source of information and a really great clinician! Hoping you can help me a bit. Sorry this is so darned long. Any response would be so greatly appreciated; you have no idea. Most sincerely - Lady63
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.